# SDR ASAA1057227

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,554 hours, 3,905 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16CPF0
- Condition: Faulty
- Location: Weather Radar
- Part time: 13,559 hours, 3,906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH C/A AND F/O RADAR DISPLAYS "SPIKES" OR "SPIKING" INTERMITTENTLY ACROSS THE SCREEN IN ALL MODES OF OPERATION.  PULLED & TAGGED WX R/T C/B.  REMOVED AND REPLACED RD WX RADAR R/T PER 34 43 41 ROTABLE COMPONENT VERIFIED BY SEAMC.  UNTAGGED & RESET C/B.  SYS OPS CHECKS NORMAL PER 34 43 00.
